# SDR USAA060152

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rt Wing 135.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: RT WING 135.5 RIB LOWER CHORD ANGLE CRACKED BETWEEN S2 AND S3.  TRIMMED TEE REPAIR IAW EA 97288, DEFECT SIZE: 2.5 INCH.
